Differential and Integral Equations

Nonlocal interaction equations: Stationary states and stability analysis

Gaël Raoul

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we are interested in the long-time behavior of solutions to a nonlocal interaction equation in dimension $1$. We show that, up to an extraction, the solution converges to a steady-state. Then, we study the structure of stable steady-states.

Article information

Differential Integral Equations, Volume 25, Number 5/6 (2012), 417-440.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B35: Stability 35B20: Perturbations 35Q80: PDEs in connection with classical thermodynamics and heat transfer


Raoul, Gaël. Nonlocal interaction equations: Stationary states and stability analysis. Differential Integral Equations 25 (2012), no. 5/6, 417--440. https://projecteuclid.org/euclid.die/1356012673

Export citation